Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 31, Issue 8, Pages 477-496
http://dx.doi.org/10.1155/S0161171202102018

A generalization of the Itô formula

Alabama State University, Box 161, Montgomery 36101, AL, USA

Received 12 February 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Said Ngobi, “A generalization of the Itô formula,” International Journal of Mathematics and Mathematical Sciences, vol. 31, no. 8, pp. 477-496, 2002. https://doi.org/10.1155/S0161171202102018.